# SDR VNAA0108014

- Difficulty date: August 23, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 16,366 hours, 14,841 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 8160121
- Part serial: 281
- Condition: Failed
- Location: Rh
- Part time: 10,952 hours, 9,444 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER BRINGING THE POWER UP FOR TAKE OFF, THE CREW RECEIVED A RIGHT HAND DC GENERATOR FAILED AND ABORTED TAKE OFF.  AFTER RETURNING TO THE GATE, MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND STARTER GENERATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPARATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
